# SDR ASAA2013070895504

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 21,782 hours, 6,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATES ON RECALL, EXTINGUISHES WITH MC RECALL.  ACFT GROUNDED.  TEMP CONT -1 LOGGED TCV FAULT - BITE TEST GOOD FAULT RESET.  NO HISTORY.
